Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Straterra - Back to Ritalin SR LibbyH

Posted by not exactly on April 2, 2003, at 3:05:31

In reply to Re: Straterra - Back to Ritalin SR - Bob, posted by LibbyH on April 1, 2003, at 15:43:19

Libby,
I can't believe your pdoc switched you from Prozac+Wellbutrin+Ritalin to Lexapro+Strattera+Klonopin all at once! That seems completely irresponsible - no wonder you felt suicidal. I'm sure the bad reaction you had was not due to the Strattera, but rather withdrawal symptoms from quitting the Wellbutrin and Ritalin cold turkey (both should be tapered off very gradually to avoid severe rebound depression).
- Bob


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:not exactly thread:133458
URL: http://www.dr-bob.org/babble/20030329/msgs/215336.html